# SDR USAA2015022500007

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 48,053 hours, 17,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT AT SEAT 9D MISSING BULB & COVER.  INSTALLED LIGHT COVER.  OPERATIONS CHECKED OK IAW MM 33-51-18-400-00A.
